# SDR MASA2011053002892

- Difficulty date: May 28, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,490 hours, 38,350 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Feather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 AUX FEATHER PUMP LEAKING.  R2 AUX FEATHER PUMP.
